# SDR SWAA2021032443790

- Difficulty date: January 17, 2021
- Submitted: March 24, 2021
- Operation: Air carrier
- Aircraft: N558WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30248
- Aircraft time: 55,771 hours, 35,855 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Access Panel
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLAP SUPPORT FAIRING PAD ON ACCESS PANEL 543BB AT LT WING (1 EA) / REPLACED FLAP SUPPORT FAIRING PAD ON ACCESS PANEL 543BB AT LT WING (1EA) IAW DWG-113A9250 AND SRM 51-40-02
